# SDR AALA20100326TUL07

- Difficulty date: March 26, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N33502
- Make and model: Doug DC-9-82
- Aircraft serial: 49739
- Aircraft time: 60,043 hours, 30,995 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRAPEZOID ANGLE FITTING IS CORRODED.   REMOVED AND REPLACED ANGLE FITTING PER SRM 51-30-01.
